MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. BOOT ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 210080
Medical Device Problem Codes Break (1069); Material Frayed (1262)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Upper part of carbon fiber boot is breaking.Case type: no associated procedure.
 
Additional Manufacturer Narrative
Upper part of carbon fiber boot is breaking.Product evaluation and results: visual inspection confirms carbon fiber splintering on the boot.See attached image.Product history review: review of the device history records indicate 32 devices were manufactured and accepted into final stock on 06-14-2017 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210080, lot 201743060801 shows 6 additional complaints related to the failure in this investigation.Conclusions: the event was confirmed via visual inspection.Preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
Upper part of carbon fiber boot is breaking.Case type: no associated procedure.

Brand Name
BOOT ASSEMBLY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9883849
Report Number3005985723-2020-00179
Device Sequence Number14177389
Product Code OLO
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210080
Device Catalogue Number210080
Device Lot Number201743060801
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;